# SDR DALA2023072506022

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 114,003 hours, 16,303 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT INOP. CORRECTIVE ACTION: RELAMPED IAW B767-300 AMM 33-13. CHECKS GOOD. PERFORMED SLIDE ARMED OPERATIONAL CHECK IAW B767-300 AMM 52-73-00. CHECKS GOOD.
